About the Journal

JSM : Jurnal Sains dan Matematika is a double-blind peer-reviewed journal for science and mathematics research activity. This journal aims to provide a means for sustained discussion of relevant issues that fall within the focus and scopes of the journal which can be examined empirically in the following fields: mathematics, physics, chemistry, biology, mathematics education, physics education, chemistry education, and biology education. 

JSM is an open-access journal containing original research articles, review articles, and short communications in the areas related to science and mathematics. JSM publishes 4 issues in a year in March, June, September, and December. This journal has adopted a double-blind reviewing policy whereby both the referees and author(s) remain anonymous throughout the process. Article is written in Bahasa Indonesia or English.

Current Issue

Vol. 1 No. 1 (2025): March
Published: 2025-03-01

Articles

View All Issues